Discrete & Computational Geometry

, Volume 1, Issue 2, pp 101–104 | Cite as

A resolution of the sylvester-gallai problem of J.-P. serre

  • L. M. Kelly
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. Hirzebruch, Singularities of Algebraic Surfaces and Characteristic Numbers, Max Planck Inst. für Mathematik, Bonn, 1984.Google Scholar
  2. 2.
    F. Hirzebruch, Arrangements of lines and algebraic surfaces, in Arithmetic and Geometry (Papers dedicated to I. R. Shafarevich), vol. 2, 113–140, Birkhäuser, 1983.MathSciNetCrossRefGoogle Scholar
  3. 3.
    S. Kobayashi, Recent results in complex differential geometry, Jber. d. Dt. Math-Verein 83 (1981), 147–158.MATHGoogle Scholar
  4. 4.
    E. Melchior, Über Vielseite der projective Ebene, Deutsche Math. 5 (1940), 461–475.MathSciNetGoogle Scholar
  5. 5.
    Y. Miyaoka, On the Chern class numbers of surfaces of general type, Inv. Math. 42 (1977), 225–237.MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    T. S. Motzkin, The lines and planes connecting the points of a finite set, Trans. Am. Math. Soc. 70 (1951), 451–464.MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    F. Sakai, Semi-stable curves on algebraic surfaces and logarithmic pluricanonical maps, Math. Ann. 254 (1980), 89–120.MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    J.-P. Serre, Problem 5359, Am. Math. Monthly 73 (1966), 89.Google Scholar
  9. 9.
    J. J. Sylvester, Mathematical question 11851, Educational Times 59 (1893), 98.Google Scholar
  10. 10.
    S. T. Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. USA 74 (1977), 1798–1799.CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag New York Inc. 1986

Authors and Affiliations

  • L. M. Kelly
    • 1
  1. 1.Department of MathematicsMichigan State UniversityEast Lansing

Personalised recommendations